Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Thank you for your question tonight
Well the major reason for this would be the dosage of the HRT that you are taking -
and spotting could be due to a dosage that is too low, and you might need a higher dosage.
Now, other reasons for the spotting could be due to a thyroid condition, a polyp or a possible precancer/ cancer (although very Unlikely to be a cancer - but this should be checked to be sure).
As for the point of not feeling well and your color - this could be due to hormone levels in your body , but this could be due to a low blood pressure or again a thyroid condition.
so VERY Unlikely this is serious but Here is what I would suggest at this point.
1. I would suggest getting a TSH thyroid blood test
2. I would also get an ultrasound to check your uterus and ovaries
3. I would also check an Endometrial biopsy too - to make sure this is not serious - as this would check to make sure you do not have a cancer of the uterus - this is a simple test done in the office.
Also, sometimes switching away from hormones might be helpful and there is a medication such as Clonidine (was originally for blood pressure issues - but we as ob/gyn's use this medication all the time to help with menopausal symptoms).
Also a medication that increases your serotonin and norepinephrine levels will help too - such as Pristiq.
I hope this helps
Please if you have more questions, please ask
Please click on Excellent for helping you
Can you explain why the bright red bleeding contains dark blood clots and why after all this time, this has occurred?
well the bright red is just from bleeding - and clots are NORMAL to occur as that tells me your body can CLOT - that is very important.
and why this is occurring - from above this could be that your body might need a higher dose of HRT (or even getting too much HRT) or you might have a polyp, you might have a thyroid condition, you might have a cancer (Unlikely) = and see what I have written for you - I thought I had explained all of this above
Also...the bleeding became worse after excersise (short jog) and also following intercourse
this could be from irritation or from a polyp
Yes you did explain (above) but you specifically referred to the spotting in your answer and I wanted to understand the significance of the clots
just wanted to make sure you understood
If you have more questions, please ask
are you there?
Yes. Thank you I am just reflecting upon what yo have said
Well get some sleep
you will be just fine...
and just make an appointment to get the tests done I have suggested
you are welcoe
Please click on Excellent
That would be appreciated for helping you
That is how justanswer credits me
Can you see the Excellent button
that is the only way we get credit for helping you
did you not want to give me credit for helping you ?
Well I wish you well
Please click on Excellent before you leave - that would be greatly appreciated